Volume 21, issue 2 (2017)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 23
Issue 6, 2701–3231
Issue 5, 2165–2700
Issue 4, 1621–2164
Issue 3, 1085–1619
Issue 2, 541–1084
Issue 1, 1–540

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
The codimension-one cohomology of $\mathrm{SL}_n \mathbb{Z}$

Thomas Church and Andrew Putman

Geometry & Topology 21 (2017) 999–1032
Bibliography
1 A Ash, L Rudolph, The modular symbol and continued fractions in higher dimensions, Invent. Math. 55 (1979) 241 MR553998
2 A Borel, Stable real cohomology of arithmetic groups, Ann. Sci. École Norm. Sup. 7 (1974) 235 MR0387496
3 A Borel, J P Serre, Corners and arithmetic groups, Comment. Math. Helv. 48 (1973) 436 MR0387495
4 K S Brown, Buildings, Springer (1989) MR969123
5 K S Brown, Cohomology of groups, 87, Springer (1994) MR1324339
6 V A Bykovskiĭ, Generating elements of the annihilating ideal for modular symbols, Funktsional. Anal. i Prilozhen. 37 (2003) 27 MR2083229
7 T Church, B Farb, A Putman, A stability conjecture for the unstable cohomology of SLn, mapping class groups, and Aut(Fn), from: "Algebraic topology: applications and new directions" (editors U Tillmann, S Galatius, D Sinha), Contemp. Math. 620, Amer. Math. Soc. (2014) 55 MR3290086
8 T Church, B Farb, A Putman, Integrality in the Steinberg module and the top-dimensional cohomology of n(𝒪K), preprint (2015) arXiv:1501.01307v1
9 M Day, A Putman, On the second homology group of the Torelli subgroup of (Fn), preprint (2014) arXiv:1408.6242v3
10 D C Isaksen, A cohomological viewpoint on elementary school arithmetic, Amer. Math. Monthly 109 (2002) 796 MR1933702
11 R Lee, R H Szczarba, On the homology and cohomology of congruence subgroups, Invent. Math. 33 (1976) 15 MR0422498
12 H Maazen, Homology stability for the general linear group, PhD thesis, University of Utrecht (1979)
13 J I Manin, Parabolic points and zeta functions of modular curves, Izv. Akad. Nauk SSSR Ser. Mat. 36 (1972) 19 MR0314846
14 D Quillen, Homotopy properties of the poset of nontrivial p–subgroups of a group, Adv. in Math. 28 (1978) 101 MR493916
15 E C Zeeman, Relative simplicial approximation, Proc. Cambridge Philos. Soc. 60 (1964) 39 MR0158403